Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2016: 0.346
5-year IMPACT FACTOR: 0.412

CiteScore 2016: 0.42

SCImago Journal Rank (SJR) 2016: 0.489
Source Normalized Impact per Paper (SNIP) 2016: 0.745

Mathematical Citation Quotient (MCQ) 2016: 0.24

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 2

Issues

On the family of functions with closure of graphs in the Mendez ideals

Andrzej Nowik
Published Online: 2018-03-31 | DOI: https://doi.org/10.1515/ms-2017-0097

Abstract

We prove some results about additive classes of functions with Lebesgue null or meager closures. We consider also families with closures in the Mendez ideals.

MSC 2010: Primary 03E15; Secondary 03E20; 28E15

Keywords: functions with measure zero closure; functions with meager closure; Mendez ideals

References

  • [1]

    Balcerzak, M.—Gła̹b, S.: Measure-category properties of Borel plane sets and Borel functions of two variables, Acta Math. Hungar. 126 (3) (2010), 241–252.CrossrefGoogle Scholar

  • [2]

    Erdös P.—Kunen, K.—Mauldin, R. D.: Some additive properties of sets of real numbers, Fund. Math. 113 (1981), 187–199.CrossrefGoogle Scholar

  • [3]

    Grande, Z.—Strońska, E.: Some continuous operations on pairs of cliquish functions, Tatra Mt. Math. Publ. 44 (2009), 15–25.Google Scholar

  • [4]

    Kechris, A. S.: Classical Descriptive Set Theory. Graduate Texts in Math. 156, Springer-Verlag, New York, 1995.Google Scholar

  • [5]

    Mendez, C. G.: On sigma-ideals of sets, Proc. Amer. Math. Soc. 60 (1976), 124–128.CrossrefGoogle Scholar

  • [6]

    Mendez, C. G: On the Serpiński-Erdös and the Oxtoby-Ulam theorems for some new sigma-ideals of sets, Proc. Amer. Math. Soc. 72 (1978), 182–188.Google Scholar

  • [7]

    MAtusik, G.—Natkaniec T.: Algebraic properties of Hamel functions, Acta Math. Hungar. 126 (2010), 209–229.CrossrefGoogle Scholar

  • [8]

    Srivastava, S. M.: A Course on Borel Sets. Graduate Texts in Math. 180, 1998.Google Scholar

  • [9]

    Strońska E.: On the family of functions with a closure of its graph of measure zero, Math. Slovaca 43 (1993), 459–470.Google Scholar

About the article


Received: 2016-01-14

Accepted: 2016-09-20

Published Online: 2018-03-31

Published in Print: 2018-04-25


Citation Information: Mathematica Slovaca, Volume 68, Issue 2, Pages 245–252, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0097.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in